Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Don't Swallow ANYTHING you're not sure about! KaraS cubbybear

Posted by KaraS on January 30, 2005, at 13:50:14

In reply to Re: Don't Swallow ANYTHING you're not sure about! KaraS, posted by cubbybear on January 30, 2005, at 3:51:58

> > You really have had a lot going on your life lately. It's a good thing you're so educated and proactive. I hope you're finding that the Parnate is still working for you and that you were just going through a rough patch.
> >
> > Take care,
> > Kara
>
> Yes, you're very observant and empathetic. January has been the worst month I've had in years. And now that I'm back home from the hospital, infection is cleared and shoulder injury is slowly healing, I'm back to having to deal with the demons of anxiety, which never left the innermost recesses of my mind in the first place. I upped my dose of Parate from 30 to 40 mg. two weeks ago and my gut feeling is that it's probably doing its job and helping to prevent me from being a total basket case otherwise. But it's very hard to accept the fact,despite what several doctors and people on this board have said, that anxiety can break through at times. Maybe I've just been lucky not to have had any ongoing anxiety issues for so long. The underlying concern about my mother ('s health) is probably the root problem.
>
> I switched to a new psychiatrist at the local Bangkok Hospital here and my initial impressions are positive. He is no benzophobe and did not hesitate to write prescriptions for Xanax and Klonopin for me. I'm going to speak to him about altering the whole dosing schedule--I prefer to keep the Xanax in abeyance and use during better times, just for transient insomnia. I'd rather use the Klonopin for more extended relief during the day and to help me sleep. I tend to be hard on myself and UNDERUSE the benzos as prescribed, because I'm afraid about getting habituated and then having to wean myself off in the long process. But I guess that these awful times dictate that I have to take the benzos more frequently. Also praying that the increased Parnate dose will be manifest in feeling much better before long. Sorry for the long reply; it's Sunday here, and Sundays always make me feel worse.
>
>

Cubbybear,
Not a problem. I asked because I wanted to know how you were doing. I understand completely your reticence to take benzos regularly - but sometimes you just have to. It's kind of amazing that you found a good psychiatrist in Bangkok when so many can't seem to find a good one here in the states.

Anyway, my thoughts are with you. Please keep us posted on your progress.

Kara


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[450169]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:KaraS thread:449672
URL: http://www.dr-bob.org/babble/20050128/msgs/450169.html